Thanks for your feedback. My vet thinks the drug is very hard on kidneys. I am considering pushing for the Lasix or a needle extraction, but I don't feel certain about it. My vet seems to think the fluids will go down on its own. Staci has been sensitive to meds, so I am nervous about trying a new one.
I felt like the Amlodipine was not good for her, as her headmovement with breathing started soon after starting the drug. Her inappetance started 5 days after amlodipine started, and the bloating and fluid retention started 10 days after starting amlodipine. I cant be certain of a causation between amlodipine and staci's recent bloated inappetant downturn, but the coincidence in timing is interesting. We are about to change from amlodipine to banazepril. I really want to get her off amlodipine, but it seems to be important that we do something for blood pressure.
Tami, Staci's mom
On May 1, 2013, at 1:51 PM, "keycmv" <keycmv@...> wrote:
> I am VERY surprised that the vet did not give Lasix, at least a low dosage to help reduce the liquids. Continued fluid in the chest can cause pressure and discomfort and make the heart work harder.
> I would contact the vet today and push for this - especially since it has been a whole week.